# SDR C2XA09RI165

- Difficulty date: September 19, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 22,508 hours, 16,744 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2393 - EWR - FLIGHT CREW REPORTED STRONG ODOR WHEN PACKS ARE ON IN COCKPIT.  EWR MX PERFORMED OPERATIONAL CHECK FOR PACK SYSTEM IAW EMB-145 AMM 21-51-00 AND OPERATIONAL CHECK FOR APU AND ENGINE BLEED SYSTEM IAW EMB-145 AMM 36-00-00 OPERATION CHECK GOOD.  NO SMELL NOTED.  ACFT WAS APPROVED TO RETURN TO SERVICE.
